# SDR SWAA2023013080800

- Difficulty date: December 12, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB 8 LOC DORSAL FIN 321A AT VERTICAL STABILIZER 2022-691651<[01] REPLACED RIB 8 LOC DORSAL FIN 321A AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 DWG #174A1008 SHEET 2 REV. C SEE INDIVIDUAL SING OF BELOW TOOL USED CALIPER P/N: 700-113-10 S/N: 0033152 DUE DATE: 08-OCT-23;[02] REPLACED RIB 8 LOC DORSAL FIN 321A AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 DWG #174A1008 SHEET 2 REV. C SEE INDIVIDUAL SING OF BELOW TOOL USED CALIPER P/N: 700-113-10 S/N: 0033152 DUE DATE: 08-OCT-23
